| Catalog Number |
AK-04020-C |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "guidewire popped out of the side of the casing instead of the needle." this event happened twice.The third attempt was successful.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2026-00192.
Additional Manufacturer Narrative
Qn # (b)(4).The customer report of a kinked guide wire due to needle resistance was confirmed by visual inspection of the customer supplied photo; however, the photo shows the sample associated with report 9680794-2026-00192.Therefore, a full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "guidewire popped out of the side of the casing instead of the needle." this event happened twice.The third attempt was successful.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2026-00192 and 9680794-2026-00196.